# SDR ASAA2017081492622

- Difficulty date: August 9, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 36,035 hours, 10,833 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442369
- Part serial: BECW4556
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 39,616 hours, 12,015 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT FOUND NR 1 ENGINE FUEL VALVE CLOSED LIGHT ILLUMINATED BRIGHT BLUE.  GROUNDED - YES.  REMOVED AND REPLACED THE NR 1 ENGINE HMU IAW T/C N8473000 & T/C N8473001. ALTERNATE DEACTIVATION PROCEDURE REVERSED.
